Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 536520, 11 pages
Research Article

Stability of an Additive-Cubic-Quartic Functional Equation in Multi-Banach Spaces

1School of Science, Hubei University of Technology, Wuhan, Hubei 430068, China
2Department of Mathematics, Zhanjiang Normal University, Zhanjiang, Guangdong 524048, China
3Department of Mathematics, National Technical University of Athens, Zografou Campus, 15780 Athens, Greece

Received 5 August 2011; Accepted 30 September 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Zhihua Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhihua Wang, Xiaopei Li, and Themistocles M. Rassias, “Stability of an Additive-Cubic-Quartic Functional Equation in Multi-Banach Spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 536520, 11 pages, 2011. doi:10.1155/2011/536520